Browsing by Author van Heijster, Petrus

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:  
Showing results 1 to 3 of 3
Issue DateTitleAuthor(s)Citation
2017Absolute instabilities of travelling wave solutions in a Keller`Segel modelMarangell, Robert; Davis, P N; van Heijster, Petrus; Mathematics & StatisticsAbsolute instabilities of travelling wave solutions in a Keller`Segel model, Nonlinearity, vol.30, 11, 2017,pp 4029-4061
2014Existence of Traveling Wave Solutions for a Model of Tumor InvasionMarangell, Robert; Wechselberger, Martin; Harley, K; Pettet, Graeme; van Heijster, Petrus; Mathematics & Statistics; Mathematics & StatisticsExistence of Traveling Wave Solutions for a Model of Tumor Invasion, SIAM Journal on Applied Dynamical Systems, vol.13, 1, 2014,pp 366-396
2014Novel solutions for a model of wound healing angiogenesisMarangell, Robert; Wechselberger, Martin; Harley, K; Pettet, Graeme; van Heijster, Petrus; Mathematics & Statistics; Mathematics & StatisticsNovel solutions for a model of wound healing angiogenesis, Nonlinearity, vol.27, 12, 2014,pp 2975-3003